# SDR CA961128006

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing Cage
- Part number: 230098401
- Condition: Breaking Apart
- Location: #3 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #2 ENGINE OIL FILTER IMPENDING BY-PASS BUTTON EXTENDED. #2 FULL FLOW CHIP DETECTOR FOUND TO BE METAL CONTAMINATED. METAL ANALYSIS FOUND TO BE #3 BEARING CAGE MATERIAL. ON DISASSEMBLY #3 BEARING CAGE WAS FOUND TO BE BREAKING APART.
